# SDR VNAA2023052202

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N608NN
- Make and model: Cndair CL6002C10
- Aircraft serial: 15473
- Aircraft time: 7,720 hours, 6,690 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69030017
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND BETWEEN THE FOLLOWING STATIONS: FROM FS 785.15 TO FS 797.00 OF THE R/H SIDE SEAT RAIL. CORRECTIVE ACTION: R/H SIDE SEAT RAIL FROM FS 785.15 TO FS 797.00 WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02 AND WAS REPLACED PER CRJ-900 AMM 53-00-49-000-801 (CONFIG A12) AND CRJ-900 AMM 53-00-49-400-801 (CONFIG A12).
